MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL/COMP TI STD TAPER; SHOULDER PROSTHESIS, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED / EXTREMITIES

ZIMMER BIOMET, INC. VERSA-DIAL/COMP TI STD TAPER; SHOULDER PROSTHESIS, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED / EXTREMITIES
Model Number 118001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right shoulder arthroplasty.Subsequently, the patient had revision surgery approximately one year and eight months after the initial surgery due to pain, loss of range of motion, and loosening of the implants.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01970; 0001825034-2022-01971; 0001825034-2022-01972; 0001825034-2022-01973.Concomitant medical products: item#: pt-113950, pt hybrid glen post regenerex; lot#: 607920; item#: 113952, sm hybrid glenoid base 4mm; lot#: 165380; item#: 113611, comp primary stem 11mm micro, lot#: 821310; item#: 113032, versa-dial 42x18x46 hum head; lot#: 306460.Device evaluated by mfr: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay corrected information.The following sections were updated: b4; b5; g3; g6; h1; h2 upon reassessment of the reported event, it was determined that this product was not reportable.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VERSA-DIAL/COMP TI STD TAPER
Common Device Name
SHOULDER PROSTHESIS, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED / EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15310376
Report Number0001825034-2022-01974
Device Sequence Number6237452
Product Code MBF
UDI-Device Identifier00880304217249
UDI-Public(01)00880304217249(17)281011(10)926330
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number118001
Device Catalogue Number118001
Device Lot Number926330
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale